# SDR CALA2024072400279

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 75,815 hours, 28,586 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Part number: 35008307
- Part serial: 2578
- Condition: Loose
- Location: Zone 100
- Part time: 44,815 hours, 16,351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEEL WELL FIRE LIGHT ON DURING TAKEOFF ROLLOUT RAN BITE TEST ON THE WHEEL WELL FIRE, WING & BODY OVERHEAT DETECTION CONTROL MODULE IAW AMM 26-18 TASK 801. BITE TEST CAME BACK WITH NUMEROUS CODES FOR FIRE LOOPS ALL AT DIFFERENT POINTS ON THE PLANE. UPON EXAMINATION OF THE BOX FOUND MOUNTING LATCH TO BE LOOSE. TIGHTEN DOWNED LATCH. REINSTALLED BOX IAW AMM TASK 26-18-01-400-801. PERFORMED BITE CHECK AGAIN. NO FAULTS NOTED. OPS CHECK SAT. DUE TO BOX BEING LOOSE RECOMMEND BOX REPLACEMENT FOR PRECAUTIONARY MEASURE. REMOVED AND REPLACED THE WHEEL WELL FIRE, WING & BODY OVERHEAT DETECTION CONTROL MODULE IAW AMM TASK 26-18-01-400-801. PERFORMED BITE CHECK IAW AMM 26-18 TASK 801. OPS CHECK SAT. NO FAULTS NOTED AT THIS TIME.
